Title

幾類特殊矩陣的滿秩性

Translated Titles

Full Rank Properties of Several Special Matrices

Authors

黃寶貞(Bao-Zhen Huang);賈利新(Li-Xin Jia)

Key Words

廣義Loewner矩陣 ; Hankel矩陣 ; 廣義Cauchy矩陣 ; generalized Loewner matrice ; Hankel matrice ; generalized Cauchy matrice

PublicationName

河南科學

Volume or Term/Year and Month of Publication

23卷5期(2005 / 10 / 01)

Page #

639 - 641

Content Language

簡體中文

Chinese Abstract

利用Sylvester方程具有行滿秩或列滿秩解的判定準則研究廣義Loewner矩陣、Hankel矩陣和廣義Cauchy矩陣的行(列)滿秩性。

English Abstract

Using the criteria on a full row or column rank solutions of Sylvester equation, the authors discuss the full row or column rank properties of generalized Loewner matrice、 Hankel matrice and generalized Cauchy matrice.

Topic Category 基礎與應用科學 > 基礎與應用科學綜合
生物農學 > 生物科學
工程學 > 工程學綜合
工程學 > 土木與建築工程